MathSciNet Relay Station
MathSciNet bibliographic data
MR2164102 (2006e:65049) 65D30 (41A55)
Dick, J.; Kuo, F. Y.; Pillichshammer, F.; Sloan, I. H. Construction algorithms for polynomial lattice rules for multivariate integration. Math. Comp. 74 (2005), no. 252, 1895–1921.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement